APA aipamena

Society, A. M. (2009). Transactions of the American Mathematical Society. Volume 356, Number 7, 2004. American Mathematical Society.

Chicago Style aipamena

Society, American Mathematical. Transactions of the American Mathematical Society. Volume 356, Number 7, 2004. American Mathematical Society, 2009.

MLA aipamena

Society, American Mathematical. Transactions of the American Mathematical Society. Volume 356, Number 7, 2004. American Mathematical Society, 2009.

Kontuz: berrikusi erreferentzia hauek erabili aurretik.